Mohamed Amine Khamsi
Mohamed Amine Khamsi
Professor of Mathematics, University of Texas at El Paso
Dirección de correo verificada de utep.edu - Página principal
Título
Citado por
Citado por
Año
An introduction to metric spaces and fixed point theory
MA Khamsi, WA Kirk
John Wiley & Sons, 2011
6532011
KKM mappings in metric type spaces
MA Khamsi, N Hussain
Nonlinear Analysis: Theory, Methods & Applications 73 (9), 3123-3129, 2010
2632010
Nonstandard methods in fixed point theory
AG Aksoy, MA Khamsi
Springer Science & Business Media, 2012
2532012
Fixed point theory in modular function spaces
MA Khamsi, WM Kozlowski, S Reich
Nonlinear Anal 14 (11), 935-953, 1990
2191990
Remarks on cone metric spaces and fixed point theorems of contractive mappings
MA Khamsi
Fixed point theory and applications 2010 (1), 315398, 2010
2112010
KKM and Ky Fan theorems in hyperconvex metric spaces
MA Khamsi
Journal of Mathematical Analysis and Applications 204 (1), 298-306, 1996
1671996
On asymptotic pointwise contractions in metric spaces
N Hussain, MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4423-4429, 2009
1162009
Strong convergence of a general iteration scheme in CAT (0) spaces
AR Khan, MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 74 (3), 783-791, 2011
1022011
Introduction to hyperconvex spaces
R Espínola, MA Khamsi
Handbook of metric fixed point theory, 391-435, 2001
792001
Remarks on Caristi’s fixed point theorem in metric spaces with a graph
MR Alfuraidan
Fixed Point Theory and Applications 2014 (1), 1-8, 2014
762014
Fixed point theory in modular function spaces
MA Khamsi, WM Kozlowski
Birkhäuser, 2015
752015
On metric spaces with uniform normal structure
MA Khamsi
Proceedings of the American Mathematical Society, 723-726, 1989
681989
Remarks on Caristi’s fixed point theorem
MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 227-231, 2009
662009
Fixed point and selection theorems in hyperconvex spaces
M Khamsi, W Kirk, C Martinez Yañez
Proceedings of the American Mathematical Society 128 (11), 3275-3283, 2000
652000
Quasicontraction Mappings in Modular Spaces without Δ2-Condition
MA Khamsi
Fixed Point Theory and Applications 2008 (1), 916187, 2008
562008
Inequalities in metric spaces with applications
MA Khamsi, AR Khan
Nonlinear Analysis: Theory, Methods & Applications 74 (12), 4036-4045, 2011
542011
Uniformly Lipschitzian mappings in modular function spaces
T Domínguez Benavides, MA Khamsi, S Samadi
Nonlinear Analysis: Theory, Methods and Applications, 46 (2), 267-278., 2001
522001
On asymptotic pointwise nonexpansive mappings in modular function spaces
MA Khamsi, WM Kozlowski
Journal of Mathematical Analysis and Applications 380 (2), 697-708, 2011
512011
A selection theorem in metric trees
A Aksoy, M Khamsi
Proceedings of the American Mathematical Society 134 (10), 2957-2966, 2006
492006
On asymptotic pointwise contractions in modular function spaces
MA Khamsi, WM Kozlowski
Nonlinear Analysis: Theory, Methods & Applications 73 (9), 2957-2967, 2010
462010
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20